# SDR 2002FA0000132

- Difficulty date: January 23, 2002
- Submitted: January 23, 2002
- Operation: General aviation
- Aircraft: N5124E
- Make and model: Cessna 172N
- Aircraft serial: 17271723
- Aircraft time: 13,369 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: TTGCTA201TWB
- Condition: Failed
- Location: Taxi Light
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SWITCH ARCED INTERNALLY AND QUIT WORKING.  SWITCH TERMINALS WERE CLEAN AND THE WIRE SLIP-ON CONNECTORS WERE CLEAN AND TIGHT.  WHEN SWITCH FAILS IT EMITS A BIT OF SMOKE.  THESE SWITCHES FAIL ON A REGULAR BASIS.
